staple
With cedram.org

Search the site

Volume 14, number 2 (2002)

Previous: volume 14, number 1 (2002) Next: volume 15, number 1 (2003) Up: volume list

Boris Adamczewski
Codages de rotations et phénomènes d'autosimilarité
p. 351-386 Details
Stephen Astels
Products and quotients of numbers with small partial quotients
p. 387-402 Details
Nicolas Chevallier
Best simultaneous diophantine approximations of some cubic algebraic numbers
p. 403-414 Details
Michel Dekking; Peter Van der Wal
Uniform distribution modulo one and binary search trees
p. 415-424 Details
Maurice M. Dodson
Shannon's sampling theorem, incongruent residue classes and Plancherel's theorem
p. 425-437 Details
Michael Drmota; Wolfgang Steiner
The Zeckendorf expansion of polynomial sequences
p. 439-475 Details
Michael Fuchs
Digital expansion of exponential sequences
p. 477-487 Details
Jaroslav Hančl
Linear independence of continued fractions
p. 489-495 Details
Yusuf Hartono; Cor Kraaikamp; Fritz Schweiger
Algebraic and ergodic properties of a new continued fraction algorithm with non-decreasing partial quotients
p. 497-516 Details
Clemens Heuberger
Minimal redundant digit expansions in the gaussian integers
p. 517-528 Details
Władysław Narkiewicz
Polynomial cycles in certain rings of rationals
p. 529-552 Details
Melvyn B. Nathanson; Imre Z. Ruzsa
Polynomial growth of sumsets in abelian semigroups
p. 553-560 Details
Jean-Louis Nicolas; Varanasi Sitaramaiah
On a class of $\psi$-convolutions characterized by the identical equation
p. 561-583 Details
Michel Planat
From Planck to Ramanujan : a quantum $1/f$ noise in equilibrium
p. 585-601 Details
Alfred J. Van der Poorten
Symmetry and folding of continued fractions
p. 603-611 Details
Martine Queffélec
Approximations diophantiennes des nombres sturmiens
p. 613-628 Details
Pierre Samuel
Résultats élémentaires sur certaines équations diophantiennes
p. 629-646 Details
Andrzej Schinzel
On a decomposition of polynomials in several variables
p. 647-666 Details
Gabriela I. Sebe
A Gauss-Kuzmin theorem for the Rosen fractions
p. 667-682 Details
Chris J. Smyth
An explicit formula for the Mahler measure of a family of $3$-variable polynomials
p. 683-700 Details
Previous: volume 14, number 1 (2002) Next: volume 15, number 1 (2003) Up: volume list